# SDR MASA20250930003

- Difficulty date: September 13, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 19,988 hours, 12,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Location: Zone 100
- Part time: 19,988 hours, 12,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FASTENERS (QTY 42) WERE REMOVED AND REPLACED IAW ERJ175 SRM 51-43-04 ON RH LOWER SKIN AT RIB 26, AND SPAR 2.
